# SDR MASA99090

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N82YV
- Make and model: Beech 1900D
- Aircraft serial: UE82
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E, L

## Discrepancy

PHX - DURING TEST FLIGHT, LEFT PROPELLER RPM STARTED TO DROP OFF.  RPM'S WENT FROM 1700 RPM TO 1200 RPM AND CONTINUED DOWN INTO FEATHER.  THE CREW SHUT DOWN THE LEFT ENGINE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE PROPELLER AND THE POWER SECTION.  TEAR DOWN INFORMATION WILL BE FORTHCOMING.  (X)
